# SDR ASOA20120404048

- Difficulty date: March 27, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 24,076 hours, 12,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ALONG ENTIRE MOUNTING EXTERIOR SURFACE AND FASTENER HOLES AT BAGGAGE DOOR BUMPER PLATE.  BLENDED, TREATED, PRIMED CORROSION AT BAGGAGE DOOR BUMPER PLATE.
